The Michigan Mathematical Journal

An elementary proof of the Pick-Nevanlinna interpolation theorem.

Donald E. Marshall

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 21, Issue 3 (1975), 219-223.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029001307

Mathematical Reviews number (MathSciNet)
MR0364649

Zentralblatt MATH identifier
0281.30032

Zentralblatt MATH identifier
0292.30034

Digital Object Identifier
doi:10.1307/mmj/1029001307

Subjects
Primary: 30A80

Citation

Marshall, Donald E. An elementary proof of the Pick-Nevanlinna interpolation theorem. Michigan Math. J. 21 (1975), no. 3, 219--223. doi:10.1307/mmj/1029001307. http://projecteuclid.org/euclid.mmj/1029001307.


Export citation